# SDR HAIGJQR0110

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98W
- Make and model: Bell 212
- Aircraft serial: 35100
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 212030464001
- Condition: Damaged
- Location: Cockpit
- Part time: 177 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD WAS DEEPLY SCRATCHED BY WIPER ASSY. THAT BROKE DURING FLIGHT. REPLACED WITH NEW WINDSHIELD
